# SDR DALA13009895650

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE BS 345-368 BL 0.  REMOVED CORROSION IAW SRM 51-10-02, PG 12.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  INSTALLED FLOOR SUPPORT IAW SRM 51-40-02.
